# SDR A6WA200940658

- Difficulty date: September 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 13,705 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED BEHIND AFT PRESSURE BULKHEAD AT WL 100.5, LBL 48, FL 621.00.  REPLACEMENT INTERCOSTAL FABRICATED AND INSTALLED IAW SRM 51-42-06 AND 51-42-20.  (K)
